Die Automorphismengruppen hyperelliptischer Kurven.

Henning Stichtenoth; Rolf Brandt

Manuscripta mathematica (1986)

  • Volume: 55, page 83-92
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Stichtenoth, Henning, and Brandt, Rolf. "Die Automorphismengruppen hyperelliptischer Kurven.." Manuscripta mathematica 55 (1986): 83-92. <http://eudml.org/doc/155128>.

author = {Stichtenoth, Henning, Brandt, Rolf},
journal = {Manuscripta mathematica},
keywords = {hyperelliptic curve; characteristic 0; group of automorphisms; ramification},
pages = {83-92},
title = {Die Automorphismengruppen hyperelliptischer Kurven.},
url = {http://eudml.org/doc/155128},
volume = {55},
year = {1986},

AU - Stichtenoth, Henning
AU - Brandt, Rolf
TI - Die Automorphismengruppen hyperelliptischer Kurven.
JO - Manuscripta mathematica
PY - 1986
VL - 55
SP - 83
EP - 92
KW - hyperelliptic curve; characteristic 0; group of automorphisms; ramification
UR - http://eudml.org/doc/155128
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.